# SDR AALA980373

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1417D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11396
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 38000300
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COS - FLT 0659 - ON APPROACH COS, LANDING GEAR FAILED TO EXTEND.  CYCLED GEAR AND LANDED WITHOUT INCIDENT.  AIRCRAFT WAS FERRIED TO TUL FOR REPAIR.  REPLACED TELEFLEX CABLE AND RIGGED.  PERFORMED GEAR EXTENSION AND RETRACTION PROCEDURES WITH NO DEFECTS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
